# SDR CA110719009

- Difficulty date: July 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Amd FALCON900EX
- Aircraft time: 2,062 hours
- Engine: Garrtt TFE73160
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Seal
- Part number: 50142921
- Condition: Damaged
- Location: Nlg Wheel
- Part time: 385 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPANY ROUTINE SERVICING/GREASING OF NOSE WHEEL ASSEMBLIES, THE INBD AND OTBD GREASE SEALS WERE FOUND DAMAGED.  THE GREASE SEAL HAD FLAT SPOTTED AND WAS NICKED IN A COUPLE OF PLACES.  THE BEARINGS THAT ARE LOCATED IN THIS AREA WERE FOUND DAMAGED.  THE BEARING WAS VOID OF FUNCTIONAL GREASE AND HAD OVERHEATED THE OUTER RACE (OF THE INBD WHEEL HALF) TO THE DEGREE THAT HEAT TRANSFER WAS EVIDENT TO THE NOSE WHEEL ASSY HALF.  IT IS THE OPERATORS BELIEF THAT BRG FAILURE WAS EMMINENT.  THE MFR HAS BEEN NOTIFIED OF THIS POOR INSTALLATION DESIGN.
